# SDR FDEA200909063263

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74061
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN AT STA, XORS 130 TO XORS 197 FOUND CORROSIONS.   REPAIR IAW EA 1-5710-132213 TITLE: "WINGS-LT WING UPPER SKIN SURFACE CORROSION -  REPAIR"
